# SDR QXEA200800180

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 14,439 hours, 10,989 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 697071272
- Condition: Broken
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2275 - RECEIVED A PROP DE-ICE CAUTION LIGHT FOR THE RIGHT SIDE.  DIVERTED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND A BROKEN LEAD AT THE NR 2 BLADE ON THE RIGHT PROP.  REPLACED LEAD.  AIRCRAFT RETURNED TO SERVICE.
